# SDR FDEA201307081513

- Difficulty date: July 8, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10483
- Condition: Dented
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, BS 1540 S25-26L, FRAME UPPER ANGLE DENTED.  REMOVED FRAME, IAW SRM 51-  40-02. FABRICATED FRAME. INSTALLED NEW FRAME IAW SRM 51-40-02 AND DWG 146N1048.  MAJOR REPAIR
